MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED

BAXTER HEALTHCARE CORPORATION ENVELLA BED; BED, AIR FLUIDIZED
Model Number P0819A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6) attn accounts payable.The baxter technician found the drive lug broken and needed to be replaced.Per the baxter service manual, it is necessary for the envella air fluidized therapy system to have an effective maintenance program.We recommend that you do annual preventive maintenance (pm).Pm can help make sure of a long, operative life for the unit.Check that the all caregiver and patient controls, along with their indicators, operate correctly; this includes controls for bed articulation, scale, bed exit, surface functions, cpr, pendant controls, foot control, etc.Repair or replace the part as applicable.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in mar 9, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the drive lugs to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
Baxter received a report that envella bed had cpr not working on either side of bed.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ENVELLA BED
Common Device Name
BED, AIR FLUIDIZED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24772270
Report Number1824206-2026-00763
Device Sequence Number6065949
Product Code INX
UDI-Device Identifier00887761013834
UDI-Public(01)00887761013834(11)170914
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP0819A
Device Catalogue NumberP0819A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown